# SDR 20001113SH019

- Difficulty date: August 2, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N321EA
- Make and model: Dhav DHC6300
- Aircraft serial: 299
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: W31X2M1G50
- Part serial: LOT23242
- Condition: Defective
- Location: Circuit Breaker
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SECOND RADIO SWITCH FROM LEFT STARTED SMOKING.  NOW INOPERATIVE AND SPONGY FIRST SWITCH.  REMOVED AND REPLACED CIRCUIT BREAKER SWITCHES WITH 2 RELAYS AND 2 SWITCHES IAW 337 DATED 8-3-00.  (X)
